Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Evaluation of generalized Howland integrals


Author: Chih Bing Ling
Journal: Math. Comp. 38 (1982), 593-599
MSC: Primary 65D20; Secondary 65D30
MathSciNet review: 645674
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents a method of evaluation of the generalized Howland integrals. The values are tabulated to 10D.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20, 65D30

Retrieve articles in all journals with MSC: 65D20, 65D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1982-0645674-2
PII: S 0025-5718(1982)0645674-2
Keywords: Howland integrals, generalized Howland integrals
Article copyright: © Copyright 1982 American Mathematical Society